# SDR CA081113004

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 173 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: ZZ84M46P01
- Condition: Split
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT PRECOOLER INLET RUBBER DUCT SHOWS SIGNS WHERE THE SEAM HAS COME APART, AS A RESULT THE FAN AIR HAS FROM THE SPLIT SEAM HAS CAUSED DAMAGE TO THE THRUST REVERSER HEAT SHIELD. T/R FIRE BLANKET PN 104M1031-22, SN6011203-013 THIS HAS ALSO OCCURRED ON ACFT FIN 317 C-FHKI SN 190-0052 AND FIN 342.C-FNAP SN 190-00142.
